# SDR AU980007

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23078010
- Condition: Failed
- Location: Rt Eng Start/Gen
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE STARTER/GENERATOR FAILED
